# SDR SWAA2014091632030

- Difficulty date: September 11, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 71,742 hours, 59,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD, FWD SIDE OF DOME, Z STIFFENER CRACKED AT BS 1016 LBL 1.5.  REPAIRED Z STIFFENER IAW EA.
